INSTITUT STRAUMANN AG BL,Ø4.1MM RC, SLACT.12MM,ROXOLID,GUIDED; ENDOSSEOUS DENTAL IMPLANT
Back to Search Results |
| Catalog Number |
021.4312G |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted on (b)(6) 2015 in ada 5.On (b)(6) 2023, loss of osseointegration was verified.Patient presented with inadequate bone quality/quantity.The device was forwarded to the manufacturer.There were no patient operative or post-operative complications reported.